# SDR UPS99228625

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 LE KRUEGER FLAP HAS CRACK ON ANTI-ICE SKIN.  CRACK STOP DRILLED IAW SRM 51-10-1.
